| Model Number |
RONDO 2 AUDIO PROCESSOR [BUTTON PROCESSOR 2] |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Event or Problem Description
Device was received at service_repair on (b)(6) 2024 due to mechanical problems.Upon first investigation, a leaking battery and a broking welding seam were identified.
Additional Manufacturer Narrative
Conclusion: based on the information received, the users rondo 2 audio processor had mechanical problems.The investigation revealed a leaking battery and a damaged housing.The electrolyte had oxidized several internal components.The damage to the rechargeable battery was most likely a result of substantial mechanical stress.There have been no reported cases of patient injury from contact with the leaking electrolyte to date.This is a final report.
Event or Problem Description
Device was received at service_repair on 19-aug-2024 due to mechanical problems.Upon first investigation, a leaking battery and a broking welding seam were identified.